# SDR ASAA0946299

- Difficulty date: July 14, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME STA 747 CRACKED AT FASTENER ABOVE STR 9L.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLERS IAW EA.
